# SDR ASAA2018020323377

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 42,098 hours, 12,789 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 3253
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 35,912 hours, 10,772 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ENGINES SLOW TO START DUE LOW PRESSURE. APU DUCT PRESSURE 20 PSIG MAX DURING ENGINE START.  AIRFLOW AUDIBLE IN FLIGHT DECK WITH PACKS OFF & NR 1 ENGINE BLEED ON.  ACFT GROUNDED.  LEFT PACK FLOW CONTROL & SHUTOFF VALVE BYPASSING AIR.  REMOVED & REPLACED THE LEFT PACK FLOW CONTROL & SHUTOFF VALVE IAW AMM 21-51-01. OPS & LEAK CHECKED GOOD. BOTH ENGINES NOW START NORMAL IAW AMM 71-00-00-800-808-F00.
